# SDR AALA201807259003

- Difficulty date: July 24, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 14,025 hours, 2,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 869Z412086
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR HAS SEVERAL LOOSE SECTIONS,  FLOOR SUPPORTS IN THE E & E BAY APPEAR  DEBONDED OR DAMAGED.     AIRCRAFT WAS GROUNDED.  REPAIRED THE FLOOR PANEL IAW EA 282739B.
